Existence and analytic regularity of certain solutions for the generalized BBM-Burgers equation in $\mathbb R^n$
Volume 119 / 2017
Annales Polonici Mathematici 119 (2017), 69-78 MSC: Primary 76W05; Secondary 35Q35. DOI: 10.4064/ap3995-3-2017 Published online: 7 April 2017
We study the existence and analytic regularity of local solutions for the generalized Benjamin–Bona–Mahony–Burgers equation in $\mathbb R^n$. The results are obtained by the convolution method and the Fourier transformation method combined with the fixed point method.